MathSciNet Relay Station
MathSciNet bibliographic data
MR1426107 (97i:11035) 11E45 (11E20 11E25 11F27)
Duke, William Some old problems and new results about quadratic forms. Notices Amer. Math. Soc. 44 (1997), no. 2, 190–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement